# SDR CA101129001

- Difficulty date: November 27, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 8,257 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Drive Shaft
- Condition: Disconnected
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF THE CREW REPORTED A SLAT FAIL MESSAGE.  DUE TO ALTITUDE AND SPEED LIMITATIONS WITH SLAT EXTENDED THE FLIGHT WAS UNABLE TO CONTINUE TO DESTINATION AND MADE A DIVERSION.  FOUND DRIVE SHAFT DISCONNECTED AT NR 1 LT SLAT ACTUATOR.  SHAFT RECONNECTED.  SLAT CTL SYST OPERATION CHECKED AND ELECTRICAL RIGGING CARRIED OUT.  TASK 27-80-00-71 0-801 AND 27-80-00-820-802.
